All Issues

Vol.10, 2020
Vol.9, 2019
Vol.8, 2018
Vol.7, 2017
Vol.6, 2016
Vol.5, 2015
Vol.4, 2014
Vol.3, 2013
Vol.2, 2012
Vol.1, 2011
Volume 2, Number 3, 2012, Pages 273-279                                                                DOI:10.11948/2012019
Stability Analysis Of Block ɵ-Methods For Neutral Multidelay-Differential-Algebraic Equations
Yuhao Cong,Chunying Mao,Chengxiang Jiang
Keywords:Neutral multidelay differential-algebraic system
      This paper is concerned with the stability analysis of Block ɵ -met hods forsolving neutral multidelay-di®erential- algebraic equations. We shown that if the coefficient matrices of neutral multidelay-differential-algebraic equations satisfying somestability conditions and ɵ ϵ [ 1 2; 1], then the numerical solution of Block µ-methods forsolving neutral multidelay-differential-algebraic equations is asymptotically stable.
PDF      Download reader